Translator Disclaimer
November 1992 Analyticity properties in scattering and spectral theory for Schrödinger operators with long-range radial potentials
Shmuel Agmon, Markus Klein
Duke Math. J. 68(2): 337-399 (November 1992). DOI: 10.1215/S0012-7094-92-06815-3
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
63 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.68 • No. 2 • November 1992
Back to Top